MathSciNet Relay Station
MathSciNet bibliographic data
MR1077707 11G05 (11G10 14K15)
Flynn, E. V. Large rational torsion on abelian varieties. J. Number Theory 36 (1990), no. 3, 257–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement